# SDR QXEA2013010300014

- Difficulty date: January 3, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,173 hours, 29,302 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NOTICED A BURNING RUBBER ODOR.  IT CONTINUED TO GET STRONGER AFTER GEAR EXTENSION & LANDING.   REPAIRED HYD LINE TO MECHANICAL SEQUENCE VALVE IAW AMM TASK 20-20-21-350-801.  ODOR CHECK LIST COMPLETED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
